# SDR 97UAL900154

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Boeing 737222
- Aircraft serial: 19046
- Engine: Pwa JT8D7B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Plate
- Condition: Bent
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED TO SYR DUE TO CABIN PRESSURE PROBLEMS.  *S/D*  FOUND DOOR FRAME LATCH PLATE BENT (NOT FLUSH) CAUSING SEAL NOT TO SEAT ON THE FRAME.  REPAIRED COVER PLATE.
